Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have shaky hands, legs on meeting people, uncomfortable, unable to write, read. What to do?

when i go in front of people iam unable to control my hands to ot shake even my legs are shake too i missing many opportunities & feeling gilty because of this problem i couldn't do small things like writing , raeding something please advise me what do i have to do in this situation?? right now i'm not in home i'm working in a defense area i feel very un comfortable everyday
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This seems like panic attack and anxiety disorder and I suggest neurologic and psychiatric work up. Many people experience such problems,but usually it isnt so intensive. You should learn some breathing techniques for relaxation and take some anxiolytic drugs. Best treatment is to deal with thos eunpleasant situtation as much as you can. EVery time it will be better. Also, you must rulet out some organic disorder of neuro system. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor